# SDR UIEA200400042

- Difficulty date: April 7, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK, DURING A MAINTENANCE INSP, WRINKLED SKIN/ DENTS WERE FOUND ON THE EXTERIOR SKIN ASSEMBLY OF NR 3 PYLON JUST AFT OF THE TITANIUM DOUBLER, BETWEEN THE MID SPAR CORD AND NR 5 STIFFENER.  AFFECTED SKIN ASSEMBLY WAS TRIMMED TO REMOVE DAMAGE.  NDT INSP, INCLUDING HFEC OF SKIN TRIMMED EDGES AND REPAIR FASTENER HOLES WAS ACCOMPLISHED TO ENSURE DAMAGE FREE CONDITION.  A NEW SKIN REPAIR DOUBLER ASSEMBLY WAS INSTALLED FROM STA 286 TO STA316.  THE REPAIR DOUBLER ASSEMBLY IS MADE FROM TWO STAGGERED LAYERS OF TITANIUM SHEET AND INSTALLED JUST AFT OF THE TITANIUM SKIN DOUBLER EXTENSION.  THE REPAIR TITANIUM DOUBLERS ARE ATTACHED TO THE EXISTING TITANIUM DOUBLER EXTENSION WITH A NEW TITANIUM TRIPLER.
